A family of discrete-time exactly-solvable exclusion processes on a one-dimensional lattice
F. Roshani () and
M. Khorrami ()
The European Physical Journal B: Condensed Matter and Complex Systems, 2005, vol. 45, issue 3, 399-404
Abstract:
A two-parameter family of discrete-time exactly-solvable exclusion processes on a one-dimensional lattice is introduced, which contains the asymmetric simple exclusion process and the drop-push model as particular cases. The process is rewritten in terms of boundary conditions, and the conditional probabilities are calculated using the Bethe-ansatz. This is the discrete-time version of the continuous-time processes already investigated in [1-3]. The drift- and diffusion-rates of the particles are also calculated for the two-particle sector. Copyright EDP Sciences/Società Italiana di Fisica/Springer-Verlag 2005
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1140/epjb/e2005-00193-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:eurphb:v:45:y:2005:i:3:p:399-404
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10051
DOI: 10.1140/epjb/e2005-00193-4
Access Statistics for this article
The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio
More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().